Reference Type | Journal (article/letter/editorial) |
---|
Title | A least-squares derivative analysis of gravity data applied in Senegal, west Africa |
---|
Journal | Journal of African Earth Sciences |
---|
Authors | Abdelrahman, E.M. | Author |
---|
Tealeb, A. | Author |
Hassan, R.M. | Author |
Year | 2001 (July) | Volume | 33 |
---|
Issue | 1 |
---|
Publisher | Elsevier BV |
---|
DOI | doi:10.1016/s0899-5362(01)90097-1Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 487970 | Long-form Identifier | mindat:1:5:487970:5 |
---|
|
GUID | 0 |
---|
Full Reference | Abdelrahman, E.M., Tealeb, A., Hassan, R.M. (2001) A least-squares derivative analysis of gravity data applied in Senegal, west Africa. Journal of African Earth Sciences, 33 (1) 165-175 doi:10.1016/s0899-5362(01)90097-1 |
---|
Plain Text | Abdelrahman, E.M., Tealeb, A., Hassan, R.M. (2001) A least-squares derivative analysis of gravity data applied in Senegal, west Africa. Journal of African Earth Sciences, 33 (1) 165-175 doi:10.1016/s0899-5362(01)90097-1 |
---|
In | (2001, July) Journal of African Earth Sciences Vol. 33 (1) Elsevier BV |
---|
These are possibly similar items as determined by title/reference text matching only.